# SDR DHL2006748004

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE INDICATION ON SHORT FINAL (LIGHT AND BELL) PHASE 1 HEMS COMPLETED FIRE LIGHT WENT OUT WITHOUT BOTTLE DISCHARGE.  RESET SYSTEM, CLEANED CONNECTORS ON FIRE LOOP, CHECKED FOR LEAKS ON ENGINE NONE FOUND.  PERFORMED TEST PER M/M 26-10-10, OPS CHECK GOOD.
